# SDR ASAA0280619

- Difficulty date: December 2, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5936660167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK CORROSION ON Z-ANGLE IN AFT CARGO BAY AT FS 1145-1155 ABOVE LONGERON 28R.  REPLACED Z-ANGLE PER SRM 51-10-4, 51-10-3, 51-30-1, AND 51-30-2.  (M)
